Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Severe toothache. Taking Tylenol. Feel shaky and full. Is it due to overdose of tablet?

I took tylenol because of toothache and i think i ve takin 8 pills in one day. because the tooth hurt at night i kept taking tylenol hoping to release the pain. but the pain didn t go away so i kept taking tylenol. I m not sure how many i ve took but im assuming 8 pills.After taking it, my body feel shaky and i feel full. it might be because i didn t get to sleep at all or i didn t let my stomach digest food properly. But i just want to know if its a sign of something bad. If it s a sign of something bad, what can i do?
Asked On : Fri, 31 Aug 2012
Answers:  5 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dentist 's  Response
Welcome to HCM forum
Taking so many pain killers and antibiotics is harmful to the body.
If a tooth has deep caries( infected) then taking madicines is not the permanent treatment.
Better visit a dentist for thorough clinical examination of the tooth.
Root canal treatment will save your tooth.
Take care
Answered: Fri, 12 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Qazi Ammara's  Response

Thanks for asking the query,

Please donot take any medications in extra doses by yourself without the precription of your Dentist.
According to your clinical symptoms i suspect that you have developed severe infection in your tooth, such type of tooth needs to be treated immediately, antibiotics and analgesics will give you a temporary relief.
I would encourage you to visit to the Dentsit and get the checkup done, take an x-ray of the affected tooth and plan for the treatment of the tooth.

Hope you find this as helpful,

Answered: Sun, 28 Jul 2013
I find this answer helpful

 1 user finds this helpful

Dentist Dr. Anshumala Singh's  Response
Dear friend.

Thanks for sharing your concern.

pain in the teeth could be due to many of them being deep dental decay.

please visit your dentist and get it examined graphs can clearly show the extent of involvement in the particular tooth.

Mere antibiotics and analgesics is not sufficient,it requires to be treated by suitable restoration.

Hope it helps.


Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
hello and welcome to health care magic,
taking analgesic in over dose especially paracetamol can cause drug induced tissue damage like hepatic necrosis.
central nervous system,cardiovascular system,kidney,liver,lung,skin and blood forming organs are most commonly involved in drug toxicity.
visit a dentist and get your tooth checked clinically.he will do treatment for it depending on the cause of toothache like decay or periodontal problem.
please avoid taking medicines without medical supervision.
take care.

Answered: Fri, 31 Aug 2012
I find this answer helpful
Dentist Dr. Sapna Purwaha's  Response
yes it seems overdose of drug.kindly dont take so much
painkillers without proper prescription ,it harms your liver
and even other main organs risking your life.drink
alot of water and visit your dentist for proper diagnosis
of your afected tooth.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor